# SDR ASOA201101367

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,316 hours, 15,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT MAIN CABIN DOOR AS DIFFICULT TO CLOSE HANDLE DOWN.  ALSO HARD TO OPEN.  LUBRICATED LOCK PINS & GUIDES.  OPENED & CLOSED DOOR SEVERAL TIMES.  OPS CHECKED GOOD IAW AMM 52-11-00.
